Feel like I'm gonna jump out of my skin,shaky,my skin itches... kinda hyper. What the hell is going on???
Increases zoloft to 50 mg yesterday may 8. woke up today super bad anxiety. Horrible racing thought?
- 9 May 2015 by brandyjean
- 9 May 2015
- zoloft, anxiety, generalized anxiety disorder, skin
Added 10 May 2015:
I only took 37.5 mg zoloft last night..same thing..I woke up in a manic state. Like I'm going crazy..horrible thoughts..like I could jump out in front of a car. ..pulling my hair..rocking back and forth...I cant stop. As the day goes by I feel better but still super high anxiety
Side effects from the increase most likely. It should go away soon.
Too fast of a titration maybe. I only titrate my med's by 1/2 or sometimes 1/4 doses. Again, when I took that alone six years ago as a replacement for the paxil I was taking lorazapam as needed-but I would not take it very often because I had 'med phobia' lol!!! So I can bet you I was in the same shoes you are right now. Crawling with anxiety, energy, and hopelessness. Every time I asked the doctor he would say I needed to up the dose. I went from 25 - 50 -75. At 75 I woke feeling like I was going out o my mind. I called him in hysterical tears. He said I could choose to ride it through or stop it. I was so bad I drove myself to the ER. I was immediately given .50 of ativan which eventually calmed me down and the zoloft medicine was dropped down that night to 50. I stayed on the ativan am and pm, but that was not enough to get me through the day so was put on the clonazopram 2 times a day as it is a longer acting benzo. I was in the hospital for nine days while they tried to figure out which medicine would work instead of the sertraline. I felt much better by day three once things settled down. But I could not sleep with the sertraline without the .50 clonazopram at night. I was also on a low dose of estrogen for menopause and that didn't fix anything really-just the hot flashes. Actually it caused problems with my thyroid eventually. I am pretty sensitive to medicines and even supplements. Are you still on the benzo just once at night? Why are you and you doctor so opposed to taking it during the day or as needed? Maybe you should call and see if it is okay to take one today and during the day for future; and drop down to just 37.50 mg for a couple of weeks before upping to the 50 mg of sertraline. In hind sight that is what I should have done. We are all differently chemically and our pathways in our brains do not operate the same. This may not even be the right medicine for you, but you won't know if you don't find a way to get the panic and anxiety under control while you get to a dose that works best; that is what a benzo is really for..
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Oct 2018 • 2 answers
Updated 23 Apr 2015 • 4 answers
Updated 11 Jan 2016 • 2 answers
Updated 23 Sep 2018 • 2 answers
Updated 14 Oct 2018 • 2 answers